# SDR AALA2020012989012

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 73,499 hours, 9,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BROKEN PATH LIGHT MOUNTED ON FORWARD PART OF GALLEY. MAINTENANCE REPLACED LIGHT ASSEMBLY IAW AMM 20-00-00.
